# SDR RAAA99E9026

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO ANC, AIRCRAFT STRUCK BY LIGHTNING.  RADOME RECEIVED DAMAGE.  REPAIRED PER SRM 53-1-6 NEGLIGIBLE DAMAGE.
